Search Results for: 11B65

On integer solutions of x4 + y4 – 2z4 = 0

Mustafa Asci and Esref Gurel Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 19, 2013, Number 1, Pages 25—36 Download full paper: PDF, 164 Kb Details Authors and affiliations Mustafa Asci Department of Mathematics, Science and Arts Faculty … Continue reading

Gaussian Jacobsthal and Gaussian Jacobsthal Lucas polynomials

Mustafa Asci and Esref Gurel Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 19, 2013, Number 1, Pages 25—36 Download full paper: PDF, 164 Kb Details Authors and affiliations Mustafa Asci Department of Mathematics, Science and Arts Faculty … Continue reading

Fermatian analogues of Gould’s generalized Bernoulli polynomials

A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 16, 2010, Number 4, Pages 14—17 Download full paper: PDF, 117 Kb Details Authors and affiliations A. G. Shannon Warrane College, The University of New South Wales, … Continue reading

Cycles of binomial coefficients

A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 14, 2008, Number 3, Pages 19—24 Download full paper: PDF, 1785 Kb Details Authors and affiliations A. G. Shannon Warrane College, The University of New South Wales, … Continue reading

A q-series Bernoulli—Euler partition formula

A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 14, 2008, Number 1, Pages 6—9 Download full paper: PDF, 34 Kb Details Authors and affiliations A. G. Shannon Warrane College, The University of New South Wales, … Continue reading

Rising factorial Bernoulli polynomials

A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 14, 2008, Number 1, Pages 1—5 Download full paper: PDF, 38 Kb Details Authors and affiliations A. G. Shannon Warrane College, The University of New South Wales, … Continue reading

Some Fermatian inversion formulae

A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 13, 2007, Number 4, Pages 7—10 Download full paper: PDF, 31 Kb Details Authors and affiliations A. G. Shannon Warrane College, The University of New South Wales, … Continue reading

Some generalized rising binomial coefficients

A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 13, 2007, Number 4, Pages 1—6 Download full paper: PDF, 95 Kb Details Authors and affiliations A. G. Shannon Warrane College, The University of New South Wales, … Continue reading

Some q-series inversion formulae

A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 13, 2007, Number 2, Pages 15—18 Download full paper: PDF, 37 Kb Details Authors and affiliations A. G. Shannon Warrane College, The University of New South Wales, … Continue reading

Some generalized rising binomial coefficients

A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 13, 2007, Number 1, Pages 25—30 Download full paper: PDF, 95 Kb Details Authors and affiliations A. G. Shannon Warrane College, The University of New South Wales, … Continue reading